I am suffering from migraine. One side headache. 15 days in a month frequency. Constipation is the problem also. I take Rizatriptan benzoate - 5mg at every two days intervals since 5 yrs . Urine frequency increases after taking this drug. Pain in left Thai & left leg also is the side effect of this drug. Will it be harmful?? No other drug can kill my pain now days. I seek solution.
Doctor Answers (3) on Migraine problem.
U should take this medicine if yr Dr. is very sure that yr headache is due to Migraine only.if u feel sudden numbness or weakness, especially on one side of the body u should discontinue this medicine n consult yr DR or a Neurophyscian. U can also take Beta blocker like propranolol 10 to 20 mgm daily. it may reduce yr frequency of Migraine headchae .for yr constipation take more water, lot of green leafy vege,n fruits. Avoid all kinds of junk n spicy food
Flag this answer
1/1 people found this helpful
Was this answer helpful?